# SDR HYIA20181031001

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 27,426 hours, 17,506 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 082255046
- Condition: Corroded
- Location: Rt Wing
- Part time: 27,426 hours, 17,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS DISCOVERED ON THE RIGHT HAND UPPER AFT WING FITTING (P/N: 0822550-46) IN THE WHEEL WELL. THIS FITTING WILL BE REMOVED AND REPLACED WITH A NEW PART. A PICTURE HAS BEEN ATTACHED TO THIS SDR FOR FURTHER DETAILS AND CLARITY.
